# SDR ASAA2017100322100

- Difficulty date: October 3, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,766 hours, 1,942 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145352
- Condition: Faulted
- Location: Ram Air
- Part time: 5,809 hours, 1,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.    RT PACK/ZONE TEMP CONTROLLER BITE SHOWS NUMEROUS RT EXHAUST RAM AIR ACTUATOR FAULTS.  REMOVED & REPLACED THE RT EXHAUST ACTUATOR IAW AMM 21-51-27,  PACK TEMP CONTROL BITE GROUND FUNCTIONAL CHECKED NORMAL IAW FIM 21-62, TASK 801.
